# SDR UALA2009020400384

- Difficulty date: February 4, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 65,311 hours, 18,942 cycles
- Engine: Pwa PW2037
- Engine time: 57,562 hours, 19,803 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 726570
- Condition: Bird Ingestion
- Location: Nr 2
- Part time: 57,562 hours, 19,803 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE TO NR 2 ENGINE.  RTFL.
